# SDR CWQA2019090300000

- Difficulty date: August 27, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N585JC
- Make and model: Gulstm GV
- Aircraft serial: 618
- Aircraft time: 7,782 hours, 2,787 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51029
- Part serial: 15010H0042
- Condition: Faulty
- Location: Cockpit
- Part time: 7,782 hours, 2,787 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT CREW NOTICED A SMALL AMOUNT OF SMOKE COMING OUT OF LEFT WINDSHIELD HEAT CONNECTOR, CREW TURNED OFF LEFT WINDSHIELD HEAT AND SMOKE STOPPED IMMEDIATELY.  CHECK LIST FOLLOWED, AND SCHEDULED LANDING PERFORMED WITHOUT INCIDENT. MAINTENANCE EVALUATION FOUND LEFT WINDSHIELD SOURCE OF ISSUE. LEFT WINDSHIELD WAS REMOVED AND REPLACED. P/N OFF 1159SCB5102-9 S/N OFF 15010H0042.  P/N ON 1159SCB5102-13 S/N ON 19190H8336
